Translator Disclaimer
1 February 2008 Quasi-isometric classification of graph manifold groups
Jason A. Behrstock, Walter D. Neumann
Author Affiliations +
Duke Math. J. 141(2): 217-240 (1 February 2008). DOI: 10.1215/S0012-7094-08-14121-3

Abstract

We show that the fundamental groups of any two closed irreducible nongeometric graph manifolds are quasi-isometric. We also classify the quasi-isometry types of fundamental groups of graph manifolds with boundary in terms of certain finite two-colored graphs. A corollary is the quasi-isometric classification of Artin groups whose presentation graphs are trees. In particular, any two right-angled Artin groups whose presentation graphs are trees of diameter greater than 2 are quasi-isometric; further, this quasi-isometry class does not include any other right-angled Artin groups

Citation

Download Citation

Jason A. Behrstock. Walter D. Neumann. "Quasi-isometric classification of graph manifold groups." Duke Math. J. 141 (2) 217 - 240, 1 February 2008. https://doi.org/10.1215/S0012-7094-08-14121-3

Information

Published: 1 February 2008
First available in Project Euclid: 17 January 2008

zbMATH: 1194.20045
MathSciNet: MR2376814
Digital Object Identifier: 10.1215/S0012-7094-08-14121-3

Subjects:
Primary: 20F65
Secondary: 20F36, 57N10

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.141 • No. 2 • 1 February 2008
Back to Top